A Method to Solving a Kind of Nonlinear Cyber-Security Equations

Abstract:

Article Preview

A method to get numerical solutions to Nonlinear Cyber-Security Equationss with the the N algorithm is proposed . This paper especially focused on its converging rate and application. Also, It did some comparison between with other universal algorithms. Both mathematical method and experimental method are used to do the comparison. This paper gave strict mathematical proof and also used the results we got from our program to draw a solid conclusion.

Info:

Periodical:

Edited by:

Dongye Sun, Wen-Pei Sung and Ran Chen

Pages:

627-631

DOI:

10.4028/www.scientific.net/AMM.121-126.627

Citation:

W. Zhou et al., "A Method to Solving a Kind of Nonlinear Cyber-Security Equations", Applied Mechanics and Materials, Vols. 121-126, pp. 627-631, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.